# SDR SWAA2019040131169

- Difficulty date: March 28, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 37,995 hours, 26,897 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Condition: Faulty
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL IMBALANCE IN DESCENT LESS THAN 750 LBS. FUEL FLOW T AND EGT MATCHED.  R&R CROSSFEED VALVE BODY IAW AMM.
